I am confused, please help me

Patient: I have been using gynotran vaginal cream and the symptoms make mi feel pregnant ….nausea vomiting no appetite …..I knew it would but I also have excessive saliva is that a symptom or am I pregnant?

Symptoms: Vomiting nausea dizzy tired metallic taste no appetite …and I have excessive saliva im not sure if thats a symptom as well or am I pregnant

Doctor: Hello,Gynotran vaginal cream is a combination of antibacterial metronidazole and antifungal miconazole used to treat yeast as well as bacterial vaginosis infections in the vagina. It is possible that they may cause nausea and even vomiting in some patients as side effects but these symptoms are fairly uncommon as its a vaginal application .Secondly if the vaginal infection was acquired probably because of an unprotected intercourse earlier , then if you happen to suspect pregnancy then it is always better to rule out pregnancy by a simple urine pregnancy test on the 7th post missed period day. If negative then the symptoms of nausea , dizziness, no appetite can be attributed to a gastrointestinal cause or for that matter even premenstrual syndrome. So , it would be better to rule out any pregnancy as it would help allaying your anxiety as well.I hope i have addressed your concerns,wishing you good health,regards


Advertisement